# SDR NOCA09712

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 417U52012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ESCAPE PATH LIGHTING AT LEFT O/B DOES NOT ILLUMINATE IN SECTION BETWEEN SEATS 1 AND 8.  REMOVED AND REPLACED TWO EACH LAMP ASSY AND CABLE SECTION 1 THRU 8 IAW AMM 33-51-10, OPS CHECK OK.
